Any suggestions, please leave a comment.
I hope to bring awareness of Cipro Poisoning to all who have never heard of it and to create a place where those of us that have been poisoned can share their stories.
Sunday, January 23, 2011
9 Months Floxed
Well, it has been nine months since my Cipro journey began. I think that my greatest amazement is the amount of other victims that I have met. Many of them did not even realize that their pain stemmed from an antibiotic. It was not until after asking that frightening question, "I know that this may seem like an odd question, BUT have you ever taken Cipro, Levaquinn or Avelox"? , that I began to recognize the plethora of victims. The amount of people that I have met that have been effected is astounding. My realization of the under-reported side effects of these drugs is infuriating. I cannot believe that this abuse continues. I tell every doctor, dentist and pharmacist that I run across about the severe, and life altering side effects of these drugs and they all act surprised. Their typical response is that they have never heard of anything like this before. Are they really ignorant to the side effects or are they just turning a blind eye? Somehow, this has got to be stopped!
Sunday, January 2, 2011
Puppy Limping from Cipro.
While at our annual Dance Event in Palm Springs, Ca., I was talking to a friend of mine. She said that she had been thinking about me and about my Cirpo story. You see, she has a six month old puppy that needed surgery. She came through the surgery just fine and was given Cipro. When my friend took her puppy home, she was limping. Back to the doctor she went and was told that it was growing pains.
Now, I don't know about you, but puppy sure didn't have "growing pains" BEFORE the Cipro. The limping occurred after she was given Cipro. My guess, and I would bet money on it, she is suffering from the side effects of Cipro! Poor puppy!
Thursday, November 11, 2010
The Recurring Cipro Toe

It truly amazes and disgusts me that taking an antibiotic for such a short period of time (3 days) can have such a long term effect on your body. It has now been 7 months since I was floxed by Cipro and I can honestly say that I am doing much better, however the continual up and down of the muscle and tendon inflammation and pain is really depressing.
As a competing dancer the foot issues are the most troublesome. Every time that I feel as though I am able to actually "Dance" I suffer for it for days. The balls of my feet and my toes still haven't recovered from my Trick or Treating escapade and I have another competition in three weeks! The big toe on my right foot just isn't happy. I felt a slight pop underneath it last night while I was dancing. Wonder how long this will last.
Ugh, how do you send your body from foot to foot when it is difficult to just put your foot on the floor and land on it.
My question and concern is: Just how far can I push myself through the pain and am I just how much risk am I taking by doing so. I can dance through the pain, but I am terrified of a tendon rupture. Damn those pharmaceutical companies that ignore all of the people that they have injured and just continue to do so!!
Wednesday, November 3, 2010
Halloween Cipro Pain: Trick or Treat?

Usually the only pain that I get from the aftermath of Halloween is tummy pain from too much chocolate! This year, while I am eternally grateful to have been able to take my son and grandson Trick or Treating, I am paying for it thanks to Cipro.
Part of the issue I am sure, is my own stupidity and fault. It seems as though every time that I have a relatively pain free day I think that I am cured!! Ha Ha Ha, Joke's on me!
I use Custom Orthotics daily and they have helped my feet tremendously, the issue I have is with my shoes. When I am having a "good" day, I slip my Orthotics into a pair of slip- on shoes because it is "easy". The slip-on shoes have a very thin sole.
My sneakers have a cushioned sole and are MUCH better for my feet. Problem is that they require tying! lol OK, I know that seems ridiculous, but sometimes I am just plain lazy and put on the slip-ons even though I know the other ones are better for my feet. That is precisely how I found myself, visiting my mother, with only my slip-on shoes.
The sun went down and it was time to take the boys Trick or Treating. It wasn't until I was 4 blocks from home that I realized what I had done. I was wearing the wrong shoes for walking on asphalt!! Many blocks later I was hobbling...needless to say, the night was cut short by my own stupidity and Cipro! It is 3 days later and I am still paying for it! I REALLY hate being STUPID!!
Moral of the story: Even when my feet aren't throbbing, put on the "Good Shoes"!
Thursday, October 14, 2010
Yes, Another Dancer Poisoned by Cipro

Today at our dance workshop a gentleman that I had not seen in many months showed up. I said, "Long time no see, where have you been"? He said, "Cipro Poisoning, my shoulders". I actually thought that he was kidding me and said, "Yeah, right"! But unfortunately he wasn't kidding. He just just another casualty of the wonderful side effects of flouroquinolones.
He said that he had heard me whine about my feet and legs, and that a friend told him that she also had muscle, joint and tendon pain and injuries from the same drug, but he said it just went in one ear and out the other. He is really sorry now that he didn't really understand the severity and likelihood that he, too would be effected. He is now facing surgery on his shoulder.
Cipro, Levaquinn and Avelox are VERY DANGEROUS drugs with very real, debilitating side effects. The drug companies claim that it is 1% of the population that is effected, but I am here to tell you that this is a very underestimated amount. People simply DO NOT correlate their symptoms with the antibiotic. I have met in excess of 35 dancers that have been effected in the past 5 months.
Once again, a warning, I do not want anyone to suffer the way I have!
Labels:
Antibiotics,
Avelox,
Ballroom Dancers,
Cipro,
Cipro Cripple Dancer,
Cipro Poisoning,
Cipro Side Effects,
Detox Cipro,
Drug Side Effects,
Floroquinolones,
Floxed,
Levaquin,
Swing Dancers
Subscribe to:
Posts (Atom)